# SDR CALA2024111901182

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 50,651 hours, 17,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21A DOOR LIGHT ON EMERGENCY EXIT PLACARD IS INOP RELAMPED EMERGENCT EXIT LIGHT ABOVE 21A. OPS NORMAL
